# SDR AALA2020012439012

- Difficulty date: January 22, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,280 hours, 13,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT DOOR 1L NOT CHARGING, WOULD NOT FLASH. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REINSTALLED FLASHLIGHT IN PROPER CRADLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 25-64-00-200-802.*** (CLOSED)
